Alert archive / Illinois / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 116, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jul 14, 2015, 1:07 AM CDT for Clark County, Coles County, Edgar County, Illinois. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2015, 1:07 AM CDT (06:07 UTC)
- Expired
- Jul 14, 2015, 1:44 AM CDT
- In force
- 37 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clark County, IL, Coles County, IL, Edgar County, IL
The radar
The Evansville,IN radar (KVWX), 132 km from the middle of the area, began a volume at 06:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 7:22 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 6.1 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1504 J/kg
- Mixed-layer CIN
- -181 J/kg
- Mixed-layer LCL
- 1986 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 147 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 14.9
The text
As transmitted, in the capitals the NWS used until 2016.
898
WUUS53 KILX 140607
SVRILX
ILC023-029-045-140700-
/O.NEW.KILX.SV.W.0116.150714T0607Z-150714T0700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
107 AM CDT TUE JUL 14 2015
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN COLES COUNTY IN EAST CENTRAL ILLINOIS...
NORTHWESTERN CLARK COUNTY IN EAST CENTRAL ILLINOIS...
SOUTHWESTERN EDGAR COUNTY IN EAST CENTRAL ILLINOIS...
* UNTIL 200 AM CDT
* AT 107 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
CHARLESTON...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CHARLESTON...MARTINSVILLE...ASHMORE...WESTFIELD AND FAIRGRANGE.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 132 AND 139.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3930 8784 3947 8825 3959 8819 3949 8775
TIME...MOT...LOC 0607Z 289DEG 23KT 3953 8812
HAIL...1.00IN
WIND...60MPH
$$
BAK2 follow-up statements
158
WWUS53 KILX 140618
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
118 AM CDT TUE JUL 14 2015
ILC023-029-045-140700-
/O.CON.KILX.SV.W.0116.000000T0000Z-150714T0700Z/
COLES-CLARK-EDGAR-
118 AM CDT TUE JUL 14 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR SOUTHEASTERN COLES...NORTHWESTERN CLARK AND SOUTHWESTERN EDGAR
COUNTIES...
AT 117 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ASHMORE...OR 8
MILES EAST OF CHARLESTON...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CHARLESTON...MARTINSVILLE...ASHMORE AND WESTFIELD.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 132 AND 139.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3930 8784 3945 8818 3956 8810 3949 8775
TIME...MOT...LOC 0617Z 291DEG 25KT 3949 8802
HAIL...1.00IN
WIND...60MPH
$$
BAK369
WWUS53 KILX 140644
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
144 AM CDT TUE JUL 14 2015
ILC023-029-045-140654-
/O.CAN.KILX.SV.W.0116.000000T0000Z-150714T0700Z/
COLES-CLARK-EDGAR-
144 AM CDT TUE JUL 14 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COLES...
NORTHWESTERN CLARK AND SOUTHWESTERN EDGAR COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3930 8784 3945 8818 3956 8810 3949 8775
TIME...MOT...LOC 0643Z 289DEG 23KT 3943 8779
$$
BAKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 11:50 PM CDT, 1 hour 17 minutes earlier.
Area forecast discussion, Jul 13, 11:50 PM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1150 PM CDT MON JUL 13 2015 .UPDATE... ISSUED AT 915 PM CDT MON JUL 13 2015 SEVERE WEATHER THREAT IS BEGINNING TO WANE ACROSS THE WESTERN HALF OF THE FORECAST AREA. WHILE INSTABILITY AND SHEAR ARE STILL QUITE STRONG IN THIS AREA, THE INSTABILITY IS DIMINISHING. ALSO, THE BETTER LOW LEVEL FOCUS IS QUICKLY SHIFTING EAST OF THE AREA. OVER THE EASTERN HALF OF THE FORECAST AREA, THE SEVERE WEATHER THREAT REMAINS, ALTHOUGH RADAR TRENDS AND HIGH RESOLUTION MODEL GUIDANCE SUGGEST THE MAIN THREAT WILL NORTH/SOUTH OF THE FORECAST AREA. && .SHORT TERM...(TONIGHT) ISSUED AT 300 PM CDT MON JUL 13 2015 RATHER STRONG SHORTWAVE FOR THE MIDDLE OF JULY OVER THE NORTHERN PLAINS THIS AFTERNOON WILL HELP TO RE-IGNITE SEVERE STORMS ACROSS THE REGION AS WE HEAD THROUGH THE LATE AFTERNOON AND EVENING HOURS. AN EXTREMELY UNSTABLE AIR MASS IS IN PLACE THANKS TO SURFACE DEW POINTS IN SOME AREAS IN THE LOWER 80S WITH EFFECTIVE SHEAR VALUES OF 60-70 KTS OVER CENTRAL ILLINOIS. ALL MODES OF SEVERE WEATHER ARE ANTICIPATED IN THIS VERY UNSTABLE ATMOSPHERE WITH DISCRETE CELLS EXPECTED TO DEVELOP INITIALLY AND TRACK SOUTHEAST. AN OUTFLOW BOUNDARY FROM THIS MORNING'S STORM COMPLEX WAS LOCATED OVER CENTRAL ILLINOIS AND IF STORMS INTERACT WITH THAT BOUNDARY THE POTENTIAL FOR TORNADOES WILL INCREASE. OVERALL, WE STILL ARE THINKING ANY DISCRETE STORMS SHOULD QUICKLY CONGEAL INTO A SEVERE QLCS LATER THIS EVENING INTO THE OVERNIGHT HOURS. SEVERAL OF THE HI-RES CONVECTIVE ALLOWING MODELS SUGGEST THE PRIMARY AREA IT WOULD TRACK WOULD BE OVER THE EASTERN HALF OF THE FORECAST AREA...WHERE THE CAP IS FORECAST TO BE THE WEAKEST LATER THIS AFTERNOON AND EVENING. AS A RESULT...WE WILL CONTINUE TO CARRY THE HIGHEST POPS OVER EAST CENTRAL AND SOUTHEAST ILLINOIS FOR TONIGHT. ADDITIONAL RAINFALL IS EXPECTED OVER EASTERN IL AS WELL TONIGHT...IN ADDITION TO THE RAINS THEY RECEIVED THIS MORNING...AS A RESULT...WE WILL HOLD ON TO THE FLASH FLOOD WATCH UNTIL 12Z TUESDAY ACROSS THE EAST. .LONG TERM...(TUESDAY THROUGH MONDAY) ISSUED AT 300 PM CDT MON JUL 13 2015 UPPER TROF FORECAST TO ROTATE ACROSS THE GREAT LAKES TUESDAY AND COUPLED WITH AN UNSTABLE AIR MASS AND SURFACE TROF APPROACHING FROM THE NORTH...WILL CONTINUE TO CARRY WIDELY SCATTERED TO SCATTERED POPS MAINLY ACROSS THE EASTERN HALF OF THE FORECAST AREA FOR TOMORROW...MAINLY IN THE AFTERNOON. THE SHORTWAVE TROF WILL THEN SHIFT OFF TO OUR EAST BY LATE TOMORROW EVENING...WITH LINGERING SLIGHT CHANCE POPS FOR THE EAST...FOLLOWED BY LITTLE IF ANY THREAT FOR RAIN LATE TUESDAY NIGHT THROUGH THURSDAY MORNING ALONG WITH A SLIGHTLY COOLER AIR MASS. AFTERNOON TEMPERATURES WILL DROP BACK INTO THE 80S FOR WED AND THURSDAY. THE NEXT SHORTWAVE FOR OUR AREA WILL APPROACH LATER ON THURSDAY INTO THURSDAY NIGHT BRINGING AN INCREASING THREAT FOR SCATTERED SHOWERS AND STORMS TO THE REGION. AFTER THAT...LONGER RANGE MODELS ATTEMPT TO AMPLIFY THE UPPER RIDGE ACROSS THE CENTER OF THE NATION AS A TROF ENTERS THE PACIFIC NORTHWEST. THIS SHOULD RESULT IN A RETURN TO THE VERY WARM TO HOT WEATHER FOR THE WEEKEND WITH AFTERNOON TEMPERATURES BACK INTO THE UPPER 80S TO LOWER 90S. NEXT CHANCE FOR SCATTERED STORMS LOOKS TO BE LATER SATURDAY OR SUNDAY AS A RIDGE TOPPING SHORTWAVE TRACKS TO OUR NORTH ALLOWING A WEAK FRONTAL BOUNDARY TO APPROACH OUR FORECAST AREA. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT) ISSUED AT 1146 PM CDT MON JUL 13 2015 PREDOMINANTLY QUIET/VFR AVIATION WEATHER CONDITIONS EXPECTED ACROSS THE CENTRAL ILLINOIS TERMINALS THROUGH THE 06Z TAF VALID TIME. MAIN FLY IN THE OINTMENT WILL BE A WAVE DIVING TOWARD THE OHIO VALLEY FROM THE WESTERN GREAT LAKES ON TUESDAY. THIS DISTURBANCE IS LIKELY TO BE ACCOMPANIED BY ADDITIONAL CLOUD COVER, AND POSSIBLY AN ISOLATED SHOWER/STORM. KCMI, CLOSEST TO THE TRACK OF THE DISTURBANCE, IS MOST LIKELY TO SEE LOWER CIGS AND/OR PRECIPITATION. HOWEVER, EXPECT PRECIPITATION COVERAGE TO BE TOO LOW TO MENTION AT THIS TIME. THIS DISTURBANCE AND DIURNAL MIXING WILL ALSO HELP WINDS TO BECOME GUSTY OUT OF THE NORTHWEST DURING THE LATE MORNING AND AFTERNOON HOURS TUESDAY. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...BAK SHORT TERM...SMITH LONG TERM...SMITH AVIATION...BAK
Hazardous weather outlook, Jul 13, 3:20 PM CDT, 9 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 320 PM CDT MON JUL 13 2015 ILZ027>031-036-037-040>042-047>052-141100- CASS-CHRISTIAN-FULTON-KNOX-LOGAN-MARSHALL-MASON-MENARD-MORGAN- PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD- 320 PM CDT MON JUL 13 2015 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT A SUBSTANTIAL RISK FOR SEVERE THUNDERSTORMS WILL RE-DEVELOP IN THE AFTERNOON TO EVENING. DAMAGING WINDS...LARGE HAIL...AND TORNADOES WILL ALL BE POSSIBLE WITH THE STRONGER STORMS. THE THREAT SHOULD TRANSITION INTO A MORE WIDESPREAD DAMAGING WIND EVENT WITH THE THUNDERSTORMS IN THE EVENING. MAXIMUM HEAT INDEX VALUES WILL RANGE FROM 105 TO 108 DEGREES AND A HEAT ADVISORY IS IN EFFECT UNTIL 8 P.M. MODERATE TO MAJOR FLOODING WILL CONTINUE ON THE ILLINOIS RIVER...WHILE MINOR FLOODING CONTINUES ON PORTIONS OF THE SPOON RIVER AND SALT CREEK. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ADDITIONAL THUNDERSTORMS ARE POSSIBLE ON THURSDAY...BUT THESE ARE CURRENTLY NOT EXPECTED TO BE SEVERE. HEAT INDICES AROUND 100 OR GREATER WILL RETURN FOR FRIDAY AND SATURDAY. MODERATE TO MAJOR FLOODING WILL CONTINUE ON THE ILLINOIS RIVER. MINOR FLOODING ON THE SPOON RIVER AND SALT CREEK WILL SUBSIDE OVER THE NEXT FEW DAYS...BUT WILL PERSIST ALONG THE WESTERN END OF THE SANGAMON RIVER MUCH OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY...WITH THE BEST CHANCES LATE AFTERNOON THROUGH EVENING. ILZ038-043>045-053>056-061-062-066-141100- CHAMPAIGN-COLES-CUMBERLAND-DE WITT-DOUGLAS-EFFINGHAM-MACON-MCLEAN- MOULTRIE-PIATT-SHELBY- 320 PM CDT MON JUL 13 2015 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTH CENTRAL ILLINOIS. .DAY ONE...TONIGHT A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT. A SUBSTANTIAL RISK FOR SEVERE THUNDERSTORMS WILL RE-DEVELOP IN THE AFTERNOON TO EVENING. DAMAGING WINDS...LARGE HAIL...AND TORNADOES WILL ALL BE POSSIBLE WITH THE STRONGER STORMS. THE THREAT SHOULD TRANSITION INTO A MORE WIDESPREAD DAMAGING WIND EVENT WITH THE THUNDERSTORMS IN THE EVENING. MAXIMUM HEAT INDEX VALUES WILL RANGE FROM 105 TO 108 DEGREES AND A HEAT ADVISORY IS IN EFFECT UNTIL 8 P.M. MINOR FLOODING WILL CONTINUE ALONG THE EAST END OF THE SANGAMON RIVER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ADDITIONAL THUNDERSTORMS ARE POSSIBLE ON THURSDAY...BUT THESE ARE CURRENTLY NOT EXPECTED TO BE SEVERE. HEAT INDICES AROUND 100 OR GREATER WILL RETURN FOR FRIDAY AND SATURDAY. MINOR FLOODING ALONG THE EAST END OF THE SANGAMON RIVER IS EXPECTED TO SUBSIDE EARLY THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY...WITH THE BEST CHANCES LATE AFTERNOON THROUGH EVENING. ILZ046-057-063-067-068-071>073-141100- CLARK-CLAY-CRAWFORD-EDGAR-JASPER-LAWRENCE-RICHLAND-VERMILION- 320 PM CDT MON JUL 13 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT. A SUBSTANTIAL RISK FOR SEVERE THUNDERSTORMS WILL RE-DEVELOP IN THE AFTERNOON TO EVENING. DAMAGING WINDS...LARGE HAIL...AND TORNADOES WILL ALL BE POSSIBLE WITH THE STRONGER STORMS. THE THREAT SHOULD TRANSITION INTO A MORE WIDESPREAD DAMAGING WIND EVENT WITH THE THUNDERSTORMS IN THE EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ADDITIONAL THUNDERSTORMS ARE POSSIBLE ON THURSDAY...BUT THESE ARE CURRENTLY NOT EXPECTED TO BE SEVERE. HEAT INDICES AROUND 100 OR GREATER WILL RETURN FOR FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY...WITH THE BEST CHANCES LATE AFTERNOON THROUGH EVENING. HJS
In the hours before
Local storm report, Jul 13, 7:11 PM CDT, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
711 PM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 PM TSTM WND DMG CHAPIN 39.77N 90.40W
07/13/2015 MORGAN IL EMERGENCY MNGR
POWER OUTAGES IN CHAPIN
&&
EJLLocal storm report, Jul 13, 7:41 PM CDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
741 PM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM TSTM WND GST 1 W JACKSONVILLE 39.73N 90.25W
07/13/2015 E60.00 MPH MORGAN IL TRAINED SPOTTER
ESTIMATED 60 PLUS MPH WIND GUSTS BLEW LARGE TREE LIMBS
DOWN...AS WELL AS SHINGLES BLOWN ACROSS THE ROAD ON SOUTH
WESTGATE AVE.
0718 PM TSTM WND GST 1 S JACKSONVILLE 39.72N 90.23W
07/13/2015 E70.00 MPH MORGAN IL EMERGENCY MNGR
POWER POLES BLOWN DOWN WITH ESTIMATED 60-70 MPH WIND GUST
ON THE SOUTH SIDE OF JACKSONVILLE
0718 PM TSTM WND DMG 1 W JACKSONVILLE 39.73N 90.25W
07/13/2015 MORGAN IL TRAINED SPOTTER
ESTIMATED 60 PLUS MPH WIND GUSTS BLEW LARGE TREE LIMBS
DOWN...AS WELL AS SHINGLES BLOWN ACROSS THE ROAD ON SOUTH
WESTGATE AVE.
0718 PM TSTM WND DMG 1 S JACKSONVILLE 39.72N 90.23W
07/13/2015 MORGAN IL EMERGENCY MNGR
POWER POLES BLOWN DOWN WITH ESTIMATED 60 TO 70 MPH WINDS
ON THE SOUTH SIDE OF JACKSONVILLE.
&&
EJLLocal storm report, Jul 13, 8:03 PM CDT, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
803 PM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND DMG 3 SW WINCHESTER 39.60N 90.50W
07/13/2015 SCOTT IL EMERGENCY MNGR
TREES AND POWERLINES BLOWN DOWN 3 MILES SOUTHWEST OF
WINCHESTER.
0720 PM TSTM WND DMG MURRAYVILLE 39.58N 90.25W
07/13/2015 MORGAN IL EMERGENCY MNGR
TWO TO FOUR INCH DIAMETER TREE LIMBS BLOWN DOWN IN
MURRAYVILLE.
&&
EJLLocal storm report, Jul 13, 10:29 PM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1029 PM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG AUBURN 39.58N 89.75W
07/13/2015 SANGAMON IL EMERGENCY MNGR
TREE SPLIT LANDING ON HOUSE...LARGE TREE WAS BLOWN DOWN
ON GARAGE.
0745 PM TSTM WND DMG PAWNEE 39.59N 89.58W
07/13/2015 SANGAMON IL EMERGENCY MNGR
SEVERAL LARGE TREE BRANCHES BLOWN DOWN ON THE SOUTHERN
HALF OF PAWNEE.
&&
EJLLocal storm report, Jul 14, 1:03 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
103 AM CDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM HAIL MOUNT ZION 39.78N 88.88W
07/14/2015 E0.88 INCH MACON IL TRAINED SPOTTER
NICKEL SIZE HAIL LASTED ABOUT TWO MINUTES
&&
DJOThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 12:42 AM CDT | Severe Thunderstorm Warning | ILX | Macon, Moultrie | 33 min |
| Jul 14, 1:03 AM CDT | Flash Flood Warning | ILX | Coles | 3 hr |
| Jul 14, 1:42 AM CDT | Flash Flood Warning | ILX | Clark | 3 hr |
| Jul 14, 1:54 AM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford | 36 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.